# SDR CALA2013081390406

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,388 hours, 6,366 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 27873
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  LT HF INTERMITTENT TRANSMIT ON VARIOUS SELECTED FREQENCIES CANNOT HEAR SIDE TONE.  REPLACED LT HF COUPLER AND VOICE CALL FROM LT HF TO SF.
